Volume 8 Number 7 (Jul. 2013)
Home > Archive > 2013 > Volume 8 Number 7 (Jul. 2013) >
JSW 2013 Vol.8(7): 1568-1576 ISSN: 1796-217X
doi: 10.4304/jsw.8.7.1568-1576

A Semismooth Active-set Algorithm for Degenerate Nonlinear Complementarity Problems

Haodong Yu

School of Mathematics and Information, Shanghai Lixin University of Commerce, Shanghai, China

Abstract—We propose a semismooth active-set Newton algorithm for solving the nonlinear complementarity problems with degenerate solutions. This method introduces the active-set technique to identify the degenerate set. At each iteration, the search direction is obtained by two reduced linear systems. Instead of employing gradient steps as adjustments to guarantee the sufficient reduction of the merit function, the algorithm employs a Newton-type direction, which is more efficient than gradient direction, in the adjustment step. This method has globally convergence. When near the solution, the degenerate set will be identified correctly, and only one reduced linear system is solved at each iteration. Under some mild assumptions, locally superlinear convergence is obtained as well. Numerical experiments on MATLAB shows the efficiency of the method.

Index Terms—NCP; semismooth method; degenerate solution; active-set strategy; superlinear convergence; MATLAB.

[PDF]

Cite: Haodong Yu, "A Semismooth Active-set Algorithm for Degenerate Nonlinear Complementarity Problems," Journal of Software vol. 8, no. 7, pp. 1568-1576, 2013.

General Information

  • ISSN: 1796-217X (Online)
  • Frequency:  Quarterly
  • Editor-in-Chief: Prof. Antanas Verikas
  • Executive Editor: Ms. Yoyo Y. Zhou
  • Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
  • E-mail: jsweditorialoffice@gmail.com
  • APC: 500USD
  • Jun 12, 2024 News!

    Vol 19, No 2 has been published with online version   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]